# SDR XNOA1264

- Difficulty date: September 15, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- Aircraft time: 26,190 hours, 13,203 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE SLATS WILL NOT RETRACT.  PERFORMED CABLE TENSION CHECK OF THE SLAT CONTROLS AND VISUAL CHECK SYSTEM IAW A300 AMM 27-80-00.  OPS CHECK GOOD.
